# SDR USAA2009051891204

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,998 hours, 28,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Assist Bottle
- Component: Bottle, Ratier
- Component part number: FE1740031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - EES - NR 26C00025003/001 - LOW PRESSURE ON R-2 EMERGENCY DOOR ASSIST BOTTLE. SERVICED BOTTLE & IT STILL LEAKS DOWN. REPLACED DISC, IT'S O-RINGS & PACKINGS. ALSO REPLACED SCHRADER VALVE O-RING.
